# SDR REXA2018102600991

- Difficulty date: October 10, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 26,567 hours, 17,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: SH670324341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT  AT FS333.00 BETWEEN STR 27 AND STR 26L HAS COROSION. REPAIRED CIRCUMFERENTIAL JOINT IAW EA CRJ953-07788 REV A.
